# SDR CALA2017091503195

- Difficulty date: September 15, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757224
- Aircraft serial: 29285
- Aircraft time: 74,289 hours, 16,108 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R4 Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

R4 DOOR DIFFICULT TO ARM AND SLIDE LIGHT WILL NOT ILLUMINATE.  TROUBLESHOOTING FOUND AND DISLODGED DEBRIS FROM UNDER THE GIRT BAR. OPS CHECKED GOOD.
